Persons
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
 
Sabzalieva, Ilhama Mahir kyzy

Statistics Math-Net.Ru
Total publications: 1
Scientific articles: 1

Number of views:
This page:71
Abstract pages:122
Full texts:46
Candidate of physico-mathematical sciences

https://www.mathnet.ru/eng/person122541
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru Citations
2006
1. Ya. Sh. Salimov, I. M. Sabzalieva, “On boundary value problems for a class of singularly perturbed equations of arbitrary odd order”, Differ. Uravn., 42:5 (2006),  653–659  mathnet  mathscinet; Differ. Equ., 42:5 (2006), 698–704

Organisations
 
  Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2024